# SDR IPXA2024061138494

- Difficulty date: December 15, 2023
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 57,100 hours, 8,874 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 186U10071
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION LEFT SIDE OF VERTICAL STABILIZER AFT & ABOVE HF COUPLER. REMVOVED SKIN PANEL IAW SRM 51-40-02.INSTALLED NEW PANEL I.A.W SRM 51-40-02-0G REV.100 ALL PAPERWORK C/W, THIS ACTION CLEARS DEFERRAL 2805530
